I was on Depo-Provera for 8 months several years ago. From the first month after my first injection, I began having side effects. They ranged from a weight gain of 70 pounds, to depression, loss of any sexual desire. After I made the decision to stop taking Depo-Provera this is when my battle had begun. I didn't start a cycle for over a year and a half after taking this "contraceptive". Even after taking Provera, which I was told should help start my cycle.
This didn't work, and I still didn't have a cycle, I was told by my GP, that I will need to take a pregnancy test every two weeks, to know if I am pregnant or not. This lasted for a year and a half, [I should have bought stock in the company who's tests I was buying] still with no results. Sometimes we just need to talk about it, and talk to others, this is the only way we can heal as women, and make a stand.
To this day I don't know if I can have children, even though at this time my husband and I are trying, I don't know if I have lost any chance to cradle my own child in my arms.
Just recently I did a research paper on the side effects of Depo-Provera, and found that this "female contraceptive" has been used as a form of "chemical casteration" for sex offenders, and phedophiles.
This needs to stop!! We do not deserve to be treated like this, and used in the UpJohn Companies efforts to make more money.
Please help us stand together!!
Email me with any questions you may have, I will do what I can to help find the "real" answer.
Please leave a message on my guestbook so others can see your story.
Guess what the CDER, WITH THE FDA HAD TO SAY.
"Depo-Provera injection is only approved for contraception (birth control). If you want more information about depo provera, you can either obtain the package insert from any retail pharmacy, or download the information from the interent."
Febuary 24th, 2000, 9:31 am, this email was sent to Kim.
I am still working on this situation, and will keep everyone updated. Please come back for more information, on our findings.
Sign My Guestbook View My Guestbook